MathSciNet Relay Station
MathSciNet bibliographic data
MR597017 46L10
Fack, Th.; de la Harpe, P. Sommes de commutateurs dans les algèbres de von Neumann finies continues. (French) Ann. Inst. Fourier (Grenoble) 30 (1980), no. 3, 49–73.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement